Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Intermittent feeling of pins and needles in arms and legs, tremors in hands, tiredness. What could the cause be?

Hi. For the last year, i ve been dealing with pins and needles in my arm and leg intermittently. the doctor thought this could be to do with my body recovering after retiring from Rugby union. I also experience involuntary shaking in my left hand in the mornings. I also feel very tired, even after not doing a lot in the day!
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your hands and legs have tingling sensation and shaking of the left hand in the mornings. All these features suggest it may be parkinsons disease. I advise you to consult a neurologist for diagnosis and treatment. Weakness may be due to anaemia or neuritis.
Besides i advise you to follow some diet recomendations as take more of green leafy vegetables , pulses, sprouts, milk, egg, meat, sea foods fruits juices, and dry fruits to improve blood, general health, nerve health, and resistance. Wishing for a quick recovery and thanks for calling.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor